# SDR 2001UALA01672

- Difficulty date: August 11, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 11,926 hours, 4,321 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: VF4957EVT3454G
- Part serial: 3397
- Condition: Defective
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNUSUAL SMELL IN THE COCKPIT. REPLACED AVIONICS BLOWER FAN.  NO FURTHER DISCREPANCIES REPORTED.
